Aprepitant use in children, adolescents, and young adults for the control of chemotherapy-induced nausea and vomiting (CINV).

@article{Choi2010AprepitantUI,
  title={Aprepitant use in children, adolescents, and young adults for the control of chemotherapy-induced nausea and vomiting (CINV).},
  author={Mi Rim Choi and Cynthia Jiles and Nita L Seibel},
  journal={Journal of pediatric hematology/oncology},
  year={2010},
  volume={32 7},
  pages={
          e268-71
        }
}
BACKGROUND One of the most common and distressing side effects for cancer patients is chemotherapy-induced nausea and vomiting (CINV). New antiemetics, such as the NK-1 receptor inhibitor aprepitant, have been reported to improve control of this side effect in adults. However, little is known about its effect in the pediatric oncology population, with only a few reported cases in the literature. METHODS This was a retrospective chart review on the use of aprepitant in the pediatric oncology… CONTINUE READING

Tables and Topics from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 21 REFERENCES

Chemotherapy-induced nausea and vomiting.

  • The New England journal of medicine
  • 2008
VIEW 1 EXCERPT

American Society of Clinical Oncology guideline for antiemetics in oncology: update 2006.

  • Journal of clinical oncology : official journal of the American Society of Clinical Oncology
  • 2006
VIEW 2 EXCERPTS